MAUDE Adverse Event Report: VYAIRE MEDICAL VELA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL VELA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VELA
Medical Device Problem Code Intermittent Continuity (1121)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the vela ventilator ad an xdcr fault, motor fault, hw fault, post dac and adc error during extended systems test (est)/user verification tests (uvt).Furthermore, there was no patient associated with the reported event.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - the suspect device was not returned for evaluation.The unit was not returned; therefore a definitive root cause could not be determined.However, the customer placed an order for main board replacement and part will be shipped.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned.

Brand Name
VELA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18895022
Report Number2021710-2024-18883
Device Sequence Number7458856
Product Code CBK
UDI-Device Identifier10846446001419
UDI-Public(01)10846446001419
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K093094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVELA
Device Catalogue Number16532-00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Initial Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown